On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Just wondering if anyone that has had this, if it went away after stop taking the medicine and if so how soon. I have had distended stomach for a couple years with no idea why and have been on Lisinopril for about 8 years. I did notice puffy face right away but dismissed it and I still have a puffy face, but am used to it and assume it was due to getting older and gaining weight. I finally am so frustrated over it all, I had a CT scan and MRI which shows nothing abnormal. I am wondering if Lisinopril is my issue!!!! How would this be diagnosed? What is the distention (swelling or fluid) and wouldn't it show up in MRI or CT? Thanks to anyone
More questions for: Abdominal distension
I was diagnosed with Multiple Myeloma in Feb. of 2014. After a 2 year fight with trying to heal from neck surgery, and the resulting infection I am now in pretty good shape, and have been for about 7 months. I get the usual chemo treatment of Velcade injection, Revlimid tab.,(2 weeks on, 1 week off), and Dexamethasone, 40mg per week. What is to be done about this abdominal distension, I am 60 years, and have never had to endure stomach buldge. I hate it. Any Ideas?
Hi All, I have afib and pulmonary hypertension. I was diagnosed in '05 with ph and in 2010 with afib. I go into chf easily of course. My worst problem is watching the quality of my life slip away more each day. I am in Long Island, NY and am having a terrible time getting medical care for the ph. Of course I can't afford the treatments or meds. I am only on medicare, no part D, as I didn't need it when I became eligible for medicare at age 62, then I was only on the cheap, old and generic cardiac n b/p meds. The pulmonary hypertension was ignored by my drs. and still is to this day. I have an appt with a new pulmonologist in May, I'm hoping that there is something that can help me. I am looking for others that have ph for support and understanding.
More reviews for: Abdominal distension
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.